Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 57, NWS Cleveland, OH

June 10, 20204 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 10, 2020, 6:46 PM EDT for 4 counties in Ohio. It was in force for 59 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 6:46 PM EDT (22:46 UTC)
Expired
Jun 10, 2020, 7:45 PM EDT
In force
59 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Ashland County, OH, Huron County, OH, Lorain County, OH, Medina County, OH

The radar

The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 6:53 PM EDTTSTM WND DMGSavannah, OHLARGE TREE BRANCH DOWN.
Jun 10, 6:55 PM EDTTSTM WND DMGNew London, OHTWO TREES UPROOTED.
Jun 10, 7:10 PM EDTTSTM WND DMG2 Ese Rochester, OH2 TREES DOWN ON BURSLEY ROAD.
Jun 10, 7:12 PM EDTTSTM WND DMGLagrange Township, OHSOCIAL MEDIA REPORT OF TREE ONTO HOUSE IN LAGRANGE TOWNSHIP. TIME ESTIMATED VIA RADAR.
Jun 10, 7:13 PM EDTTSTM WND DMGAvon Lake, OHTREES DOWN ON HOMES. MCDONALDS SIGN ALSO TOSSED ABOUT 60 FEET ACCORDING TO EYE WITNESSES.
Jun 10, 7:14 PM EDTTSTM WND DMG1 Sw Perrysville, OH*DELAYED REPORT* NUMEROUS TREES AND LARGE BRANCHES DOWN WITH SEVERAL CABINS AND COTTAGES DAMAGED AT THE IDLEWOOD COTTAGES. SEVERAL WIRES AND ELECTRICAL LINES DOWN AS WELL.
Jun 10, 7:14 PM EDTTSTM WND DMG4 Ssw Spencer, OHSMALL TREES SNAPPED 3 MILES WEST OF HOMERVILLE.
Jun 10, 7:15 PM EDTTSTM WND DMG3 E Wellington, OH2 TREES DOWN ON ROUTE 18.
Jun 10, 7:16 PM EDTTSTM WND DMGPerrysville, OHTREE DOWN ON HOUSE.
Jun 10, 7:18 PM EDTTSTM WND DMG5 N Loudonville, OHROOF DAMAGE TO A BARN.
Jun 10, 7:21 PM EDTTSTM WND DMG2 Sse Elyria, OHMULTIPLE TREES DOWN, AT LEAST 3 ON HOUSES. TIME ESTIMATED FROM RADAR.
Jun 10, 7:21 PM EDTTSTM WND DMGLoudonville, OHSEVERAL TREES DOWN.
Jun 10, 7:21 PM EDTTSTM WND DMGLoudonville, OHDELAYED REPORT. FOUR TREES DOWN. TIME ESTIMATED VIA RADAR.
Jun 10, 7:21 PM EDTTSTM WND DMGNorth Ridgeville, OHREPORTS OF TWO LARGE TREES SNAPPED AND A DAMAGED GAZEBO IN NORTH RIDGEVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 2:48 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

600 
WUUS51 KCLE 102246
SVRCLE
OHC005-077-093-103-102345-
/O.NEW.KCLE.SV.W.0057.200610T2246Z-200610T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
646 PM EDT Wed Jun 10 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Huron County in north central Ohio...
  Southwestern Medina County in northeastern Ohio...
  Ashland County in north central Ohio...
  Lorain County in north central Ohio...

* Until 745 PM EDT.

* At 646 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles east of Sandusky to near Mansfield, moving
  northeast at 60 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Lorain, Elyria, Ashland, Vermilion, North Ridgeville, Avon Lake,
  Amherst, Grafton, Wellington, Lodi, Loudonville, New London,
  Hayesville, Savannah, Polk, Avon, Sheffield Lake, Eaton, Oberlin
  and Sheffield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for damaging winds. People outside should move 
immediately to shelter inside a strong building. Stay away from 
windows.

&&

LAT...LON 4073 8234 4073 8238 4079 8238 4082 8242
      4099 8242 4100 8254 4117 8234 4143 8234
      4143 8227 4152 8199 4150 8197 4099 8197
      4099 8213 4067 8213 4067 8222 4057 8222
      4056 8233
TIME...MOT...LOC 2246Z 225DEG 54KT 4146 8255 4075 8245 

HAIL...0.88IN
WIND...70MPH
 
$$

Kahn
1 follow-up statement
359 
WWUS51 KCLE 102325
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
725 PM EDT Wed Jun 10 2020

OHC077-102334-
/O.CAN.KCLE.SV.W.0057.000000T0000Z-200610T2345Z/
Huron OH-
725 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HURON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.

LAT...LON 4073 8234 4073 8238 4079 8238 4082 8242
      4092 8241 4123 8219 4128 8231 4141 8233
      4152 8199 4150 8197 4099 8197 4099 8213
      4067 8213 4067 8222 4057 8222 4056 8233
TIME...MOT...LOC 2324Z 225DEG 54KT 4185 8203 4114 8193 

$$

OHC005-093-103-102345-
/O.CON.KCLE.SV.W.0057.000000T0000Z-200610T2345Z/
Medina OH-Ashland OH-Lorain OH-
725 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTHWESTERN MEDINA...ASHLAND AND LORAIN COUNTIES...

At 724 PM EDT, severe thunderstorms were located along a line
extending from 24 miles north of Avon Lake to near Medina, moving
northeast at 60 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Lorain, Elyria, Ashland, Vermilion, North Ridgeville, Avon Lake,
Amherst, Grafton, Wellington, Lodi, Loudonville, Hayesville,
Savannah, Polk, Avon, Sheffield Lake, Eaton, Oberlin, Sheffield and
Sullivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4073 8234 4073 8238 4079 8238 4082 8242
      4092 8241 4123 8219 4128 8231 4141 8233
      4152 8199 4150 8197 4099 8197 4099 8213
      4067 8213 4067 8222 4057 8222 4056 8233
TIME...MOT...LOC 2324Z 225DEG 54KT 4185 8203 4114 8193 

HAIL...0.88IN
WIND...70MPH
 
$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:01 PM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, Jun 10, 3:01 PM EDT, 3 hours 45 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
301 PM EDT Wed Jun 10 2020

.SYNOPSIS...
As Cristobal's remnant low tracks northeastward to near James
Bay, the trailing cold front will sweep east through our area
this evening through early Thursday morning. High pressure
builds from the southwest and west later on Thursday. Another
cold front sweeps southeast through our region on Friday and
will be followed by a high pressure ridge building from the
north and west by this weekend.

&&

.NEAR TERM /THROUGH THURSDAY/...
A shortwave trough over the Mid and Upper MS Valley this
afternoon should move northeast to ON province and the eastern
Great Lakes region by daybreak Thursday. Simultaneously,
Cristobal's remnant low is pulling away from Lake Superior and
should move northeast to near James Bay. This will cause the
trailing surface cold front to sweep east across our CWA this
evening through the first couple hours of Thursday morning. A
squall line of multicells and perhaps a few supercells along or
just ahead of this front is expected to move eastward across our
region between about 4 PM this evening and midnight EDT
tonight. Many of these storms will likely be severe. Damaging to
destructive wind gusts will be the main threat as the storms
encounter moderate to strong instability, effective bulk shear,
and DCAPE within a very humid warm sector. Isolated showers and
thunderstorms may develop ahead of the squall line as a
progressively southwesterly 850 mb jet streak undergoes
isentropic lift. Some of these isolated thunderstorms may
become supercells. Damaging hail the size of quarters to perhaps
ping pong balls and a tornado or two cannot be ruled-out with
any isolated supercells since surface-based ESRH and mixed-
layer LCL heights may support mesocyclonic tornadogenesis. Fair
weather will return region-wide by daybreak Thursday as a
surface high pressure ridge builds slowly from the west and
southwest. Lows tonight should reach the low to mid 60's as
humidity levels drop behind the cold front.

A longwave trough persists over our area on Thursday as the
aforementioned shortwave trough exits the eastern Great Lakes to
the northeast and another shortwave disturbance approaches from
Lake Superior and vicinity. Fair weather persists as surface
high pressure continues building from the Great Plains and Lower
OH Valley. Late afternoon highs should reach the 70's.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
The short term begins Friday with mostly quiet weather expected
Friday morning. By Friday afternoon, a weak upper trough will
move southeast across the Great Lakes, forcing a cold front
through the area by Friday evening. This will introduce the
chance for some light shower activity, though moisture
throughout the column looks to be limited. Another trough will
swing south across the Great Lakes Saturday night into Sunday as
it begins to become closed off from the main flow.

Friday appears to be a beautiful day with lower humidity and highs
in the mid to upper 70s. Some increasing cloud cover will be
possible with the approaching trough late Friday afternoon and
Friday evening. Much cooler and below average temperatures are
expected on Saturday with highs mainly ranging in the low to mid
60s, though accompanied by mostly sunny skies.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Model guidance differs on location of the closed low, with some
solutions pushing the low quickly east, reaching the Mid-Atlantic
coast by Monday afternoon. Other guidance has the closed low slowly
meandering southward across the Ohio Valley through much of the long
term period (Sunday through Wednesday). A closed low solution would
offer multiple rounds of showers and thunderstorms, as well as
cooler and cloudier weather, through mid-week. A quicker exit
towards the Mid-Atlantic would allow weak ridging and high pressure
to build across the Tennessee and Ohio Valleys and thus warmer, but
drier weather. Still fairly low confidence, so have opted to retain
slight chance PoPs from previous forecast.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
As surface high pressure exits to the east, a cold front should
sweep east through our region between roughly 22Z/Wed and
04Z/Thurs. A line of showers and thunderstorms is expected along
or just ahead of this front, while additional isolated showers
and storms may occur ahead of the line. Severe thunderstorms are
expected and damaging wind gusts of 50 to 65 knots will likely
be the main threat. Brief MVFR ceilings and visibility may
accompany any shower or storm. Southerly to south-southwesterly
surface winds of about 15 to 20 knots, gusting up to 30 knots,
will occur ahead of the cold front. Behind the front, any
lingering rain showers and MVFR ceilings should end within an
hour or two of frontal passage. West-southwesterly to westerly
and breezy surface winds follow the cold front as another
surface high builds slowly from the southwest and west.

Outlook...Occasional non-VFR possible with scattered showers
and perhaps thunderstorms Friday through Monday.

&&

.MARINE...
Small Craft Advisory remains in effect for the western four zones of
Lake Erie through noon Thursday. A second Small Craft Advisory area
is also in effect from Cleveland towards Erie, starting at 4 AM
Thursday through 6 PM Thursday. This is in response to a cold front
which will track east across the lake tonight with southerly winds
becoming more southwest, then westerly by Thursday. Some storms
along or just ahead of the front later this afternoon and evening
could bring brief wind gusts up to 50 knots as well as hail up to
one inch in size.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM to 6 PM EDT Thursday for
     LEZ146>149.
     Small Craft Advisory until noon EDT Thursday for LEZ142>145.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Jaszka
MARINE...Kahn
Hazardous weather outlook, Jun 10, 4:05 PM EDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
405 PM EDT Wed Jun 10 2020

OHZ003-006>011-017>020-027>031-036>038-047-112015-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca-Huron-
Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion-Morrow-Holmes-
Knox-
405 PM EDT Wed Jun 10 2020

...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

OHZ012>014-021>023-032-033-089-112015-
Lake-Geauga-Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-
Ashtabula Lakeshore-
405 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...This afternoon and tonight.

A line of severe thunderstorms will likely move through this evening
and produce frequent lightning, downpours, and damaging wind gusts.
Damaging hail and a brief tornado are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

PAZ001>003-112015-
Northern Erie-Southern Erie-Crawford-
405 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

A line of severe thunderstorms will likely move through late this
evening and produce frequent lightning, downpours, and damaging wind
gusts. Damaging hail is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>146-162>166-112015-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
405 PM EDT Wed Jun 10 2020

...SEVERE THUNDERSTORM WATCH 277 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-147>149-167>169-112015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
405 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...This afternoon and tonight.

A line of thunderstorms will likely move through this evening into
early Thursday morning and produce frequent lightning and brief
downpours. Damaging wind gusts and damaging hail are possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 10, 6:12 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
612 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     TSTM WND DMG     2 WSW TIFFIN            41.11N 83.22W
06/10/2020                   SENECA             OH   TRAINED SPOTTER

            20 INCH DIAMETER TREE UPROOTED NEAR US ROUTE
            224 AND TOWNSHIP HIGHWAY 18 ON THE WEST SIDE
            OF TIFFIN.

&&

SEFCOVIC
Local storm report, Jun 10, 6:19 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND GST     1 SSE WALBRIDGE         41.57N 83.48W
06/10/2020  M54 MPH          WOOD               OH   ASOS

            ASOS STATION KTDZ TOLEDO EXECUTIVE AIRPORT.

&&

SEFCOVIC
Local storm report, Jun 10, 6:30 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
630 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND GST     2 W TIFFIN              41.11N 83.21W
06/10/2020  M66 MPH          SENECA             OH   MESONET

            MESONET STATION 0562W 1.9 W TIFFIN
            (WEATHERSTEM).

&&

SEFCOVIC
Local storm report, Jun 10, 6:41 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
641 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     MARINE TSTM WIND 9 ENE OREGON            41.70N 83.26W
06/10/2020  M75 MPH          LEZ142             OH   MESONET

            MESONET STATION TWCO1 8 ENE OREGON.

&&
Special weather statement, Jun 10, 6:41 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
641 PM EDT Wed Jun 10 2020

OHZ003-102315-
Lucas-
641 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT LUCAS COUNTY...

At 641 PM EDT, a strong thunderstorm was located near Sylvania, or 8
miles northeast of Swanton, moving northeast at 60 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Toledo, Swanton, Sylvania, Whitehouse, Holland, Maumee, Ottawa Hills,
Berkey and Neapolis.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Ohio.

LAT...LON 4172 8387 4172 8373 4173 8372 4173 8348
      4142 8388 4146 8389
TIME...MOT...LOC 2241Z 218DEG 51KT 4168 8380

Campbell
Local storm report, Jun 10, 6:46 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
646 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     4 E PORT CLINTON        41.52N 82.87W
06/10/2020  M60 MPH          OTTAWA             OH   AWOS

            PCW.

&&

KO

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:29 AM EDTSpecial Weather StatementCLEAshtabula46 min
Jun 10, 12:32 PM EDTSmall Craft AdvisoryCLE31 hr
Jun 10, 5:04 PM EDTSpecial Weather StatementCLEOttawa, Sandusky41 min
Jun 10, 5:14 PM EDTSevere Thunderstorm WarningCLEHancock46 min
Jun 10, 5:16 PM EDTSevere Thunderstorm WarningCLEMarion, Wyandot59 min
Jun 10, 5:18 PM EDTSpecial Weather StatementCLELucas27 min
Jun 10, 5:26 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky, Wood64 min
Jun 10, 5:29 PM EDTSpecial Marine WarningCLE91 min
Jun 10, 5:37 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Seneca53 min
Jun 10, 5:50 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot55 min
Jun 10, 6:11 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Seneca49 min
Jun 10, 6:25 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow, Richland65 min
Jun 10, 6:38 PM EDTSpecial Marine WarningCLE97 min
Jun 10, 6:41 PM EDTSpecial Weather StatementCLELucas34 min
Jun 10, 6:59 PM EDTSevere Thunderstorm WarningCLEErie, Huron20 min
Jun 10, 7:14 PM EDTSevere Thunderstorm WarningCLEHolmes, Medina, Wayne61 min
Jun 10, 7:20 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox55 min
Jun 10, 7:23 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain67 min
Jun 10, 7:34 PM EDTSpecial Marine WarningCLE86 min
Jun 10, 7:43 PM EDTSevere Thunderstorm WarningCLEAshland, Medina32 min
Jun 10, 7:46 PM EDTSpecial Weather StatementCLESummit29 min
Jun 10, 7:55 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake65 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.